# SDR CA990115006

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A1635158
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE PIN BASE SCREW WAS FOUND LOOSE.
